# SDR AALA202403284019

- Difficulty date: March 21, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 36,013 hours, 14,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 HAS WORN DOOR STOP SCREW AT THE FORWARD SIDE POSITIONS 5, 6 , 7 AND AFT SIDE POSITIONS 3,4, 5. MAINTENANCE REPLACED DOOR STOP SCREWS PER AMM 52-11-31.
